# SDR SCNA95007

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907WA
- Make and model: Doug DC-10-10
- Aircraft serial: 46946
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: ACG70111
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 29 - NOSE GEAR WOULD NOT RETRACT.  AFTER LANDING, AIRCRAFT WAS DIFFICULT TO STEER LEFT.  FOUND STEERING COLLAR, COLLAR, CYLINDER, AND CYLINDER ATTACH HARDWARE DAMAGED DUE TO 'EXCEEDING THE TOW LIMITS'.  REPLACED STEERING COLLAR, COLLAR, BOTH STEERING CYLINDERS, ATTACH HARDWARE (INSPECTED CENTERING CAMS) AND PERFORMED STEERING FUNCTIONAL TEST AND GEAR SWING.  (X)
